| Catalog Number |
8065751113 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
The physician reported that during the cataract surgery an ophthalmic probe would not pass through the cannula.The surgery was completed with another product.There is no patient harm.
Additional Manufacturer Narrative
The product under investigation is not a serviceable device.Therefore, a service record review was not performed.However, the probe was returned for testing on this investigation.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.A potentially relevant complaint was found and reviewed as part of this investigation.The probe was received for testing on this investigation.The returned sample was connected to a calibrated system and was successfully recognized.A visual assessment under a microscope was performed and revealed excess adhesive on the cannula.A fit check was performed with a trocar and the cannula was unable to fit through the trocar.Additionally, a visual inspection revealed a missing tray for the laser probe.The root cause of the reported event is attributed to excess adhesive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).